# SDR DXTA200500855

- Difficulty date: July 23, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605321
- Aircraft time: 2,554 hours, 2,046 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Locked
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WILL NOT RELEASE FROM DOWN POSITION TO RETRACT GEAR AFTER TAKEOFF.  ITEM IS UNDER INVESTIGATION.
